Covered interest parity in non-dollar euromarkets
No abstract is available for this item.
Volume (Year): 123 (1987)
Issue (Month): 4 (December)
|Contact details of provider:|| Postal: |
Phone: +49 431 8814-1
Fax: +49 431 8814528
Web page: http://link.springer.de/link/service/journals/10290/index.htm
More information through EDIRC
|Order Information:||Web: http://link.springer.de/orders.htm|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Fratianni, Michele & Wakeman, L. MacDonald, 1982. "The law of one price in the eurocurrency market," Journal of International Money and Finance, Elsevier, vol. 1(1), pages 307-323, January.
- Jonathan Eaton & Stephen J. Turnovsky, 1982.
"Covered Interest Parity, Uncovered Interest Parity, and Exchange Rate Dynamics,"
NBER Working Papers
0984, National Bureau of Economic Research, Inc.
- Eaton, Jonathan & Turnovsky, Stephen J, 1983. "Covered Interest Parity, Uncovered Interest Parity and Exchange Rate Dynamics," Economic Journal, Royal Economic Society, vol. 93(371), pages 555-75, September.
- Frenkel, Jacob A & Levich, Richard M, 1975. "Covered Interest Arbitrage: Unexploited Profits?," Journal of Political Economy, University of Chicago Press, vol. 83(2), pages 325-38, April.
- Marston, Richard C., 1976. "Interest arbitrage in the Euro-currency markets," European Economic Review, Elsevier, vol. 7(1), pages 1-13.
- Turnovsky, Stephen J & Ball, Katrina M, 1983. "Covered Interest Parity and Speculative Efficiency: Some Empirical Evidence for Australia," The Economic Record, The Economic Society of Australia, vol. 59(166), pages 271-80, September.
- Levi, Maurice D, 1977. "Taxation and "Abnormal" International Capital Flows," Journal of Political Economy, University of Chicago Press, vol. 85(3), pages 635-46, June.
- Breusch, T S & Pagan, A R, 1979. "A Simple Test for Heteroscedasticity and Random Coefficient Variation," Econometrica, Econometric Society, vol. 47(5), pages 1287-94, September.
- Aliber, Robert Z, 1973. "The Interest Rate Parity Theorem: A Reinterpretation," Journal of Political Economy, University of Chicago Press, vol. 81(6), pages 1451-59, Nov.-Dec..
When requesting a correction, please mention this item's handle: RePEc:spr:weltar:v:123:y:1987:i:4:p:606-617. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.